# SDR 2002UALA01204

- Difficulty date: July 23, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 46,090 hours, 26,840 cycles
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AT APPROXIMATELY 90 KNOTS BECAUSE ENGINE NR 1 DID NOT REACH TARGET N1.  SUPPLEMENTAL DATA UPDATE ROOT CAUSE WAS INTERNAL FAILURE OF THE FUEL SPAR SHUTOFF VALVE ACTUATOR.  THE ACTUATOR WAS REPLACED  AND THE ENGINE IS NOW OPERATING NORMALLY.
